The Structure of Triple Derivations on Semisimple Banach ∗-Algebras

研究成果: Article

3 引文 斯高帕斯(Scopus)

摘要

Triple derivations on C ∗-algebras and JB ∗-triples had been extensively studied in the literature. In this paper, we characterize the structure of triple derivations on semisimple complex Banach ∗-algebras. In particular, we show that every triple derivation on a semisimple complex Banach ∗-algebra is automatically continuous and is a special kind of generalized derivations. Our theorems improve and generalize some known results for C ∗-algebras obtained in Barton and Friedman (Bounded derivations of JB ∗-triples, Quart. J. Math. Oxford Ser.41 (1990), 255-268), Burgos et al. (Local triple derivations on C ∗-algebras and JB ∗-triples, Bull. Lond. Math. Soc.46 (2014), 709-724) and Burgos et al. (Local triple derivations on C∗-algebras, Comm. Algebra42 (2014), 1276-1286). The analogous result for standard operator ∗-algebras on Hilbert spaces is also described.

原文English
頁(從 - 到)759-779
頁數21
期刊Quarterly Journal of Mathematics
68
發行號3
DOIs
出版狀態Published - 2017 一月 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

指紋 深入研究「The Structure of Triple Derivations on Semisimple Banach ∗-Algebras」主題。共同形成了獨特的指紋。

  • 引用此